MathSciNet Relay Station
MathSciNet bibliographic data
MR216224 (35 #7059) 41.60 (46.00)
Deutsch, F. R.; Maserick, P. H. Applications of the Hahn-Banach theorem in approximation theory. SIAM Rev. 9 1967 516–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement